# SDR DALA1253201810

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 45,934 hours, 11,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SEAT LIGHTS INOPERATIVE ROW 16AB TO 20AB.  REPLACED POWER SUPPLY IAW AMM 35-31.  OPS NORMAL.
